MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5

HAMILTON MEDICAL AG HAMILTON-G5
Model Number 159001
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical reference number: b4 this report also contains the investigation outcome.Hamilton medical ag received the logfiles of the device for analysis.Upon review of the logfiles, the issue reported by the user could be confirmed.The device alarmed with technical fault - tf 5509 and tf 9907 on the day of the event, b6.It is important to emphasize that no patient was involved at the time the alarm occurred.Please see below extract from the logfiles.B6 17:20:02 tf : 9907 tech fault 9907 b6 17:20:01 tf : 2803 15295 tech fault 2803 b6 17:20:01 tf : 2801 500 tech fault 2801 b6 17:20:01 tf : 2804 1 tech fault 2804 b6 17:20:01 tf : 2402 6 tech fault 2402 b6 17:20:01 tf : 2414 tech fault 2414 b6 17:20:01 audio paused off special 517 b6 17:20:01 audio paused off special 517 b6 17:20:01 ambient irreversible setting 233 b6 17:20:01 tf : 5509 tech fault 5509 according to the service manual for hamilton-g5, tf5509 indicates that the error servo signal remains active for 5 seconds, indicating that the servo (inspiratory) valve is not functioning correctly.Further on, the tf 9907 indicates faulty communication between integrated panel processor (ipp) (panel) and ventilation unit processor vup (vu).Therefore, to address the issue, the inspiratory valve assembly was replaced.Following the replacement, full calibration and functional testing were performed, confirming that the device operates in accordance with its intended performance specifications.Hamilton medical considers this case closed.
 
Event or Problem Description
Hamilton medical ag received the following event description: "tf: 9907 & 5509 alarm, and the unit cannot use." no patient involvement.

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
roxana elena huiet
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24964644
Report Number3001421318-2026-00229
Device Sequence Number10496047
Product Code CBK
UDI-Device Identifier07630002800013
UDI-Public(01)07630002800013(11)210506(240)159001
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K193228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number159001
Device Catalogue Number159001
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date04/23/2026
Date Device Manufactured05/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown